MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 660065AN
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: one (1) investigation was completed during the period.A review of the records related to the device that included labeling, manuals, trending, and device history record (dhr) showed that the device met all specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
This report summarizes 1 malfunction event.The event was related to suction loss while laser firing.There were no patient injuries reported associated to the events.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key22628423
Report Number3012236936-2025-000201
Device Sequence Number8927666
Product Code HNO
UDI-Device Identifier05050474535305
UDI-Public(01)05050474535305(17)260720(10)60582341
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model Number660065AN
Device Catalogue Number660065AN
Device Lot Number60582341
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown